Doctor insights on:
Can Iron Supplements Cause Irritability
Effective treatment for anemia is generally taking an iron supplement by mouth. Iron pills are large and difficult for some women to swallow. If so, you can usually break them in half and have one half with breakfast and the other with lunch. Drink a lot of water and eat foods that are high in fiber as iron can be constipating. You doctor may also prescribe ...Read more
Maybe anemia: Im not aware of iron causing migraines however there is an association between migraines and anemia. We often see women your age with heavy periods often from uterine fibroids which can commonly cause migraines. The anemia is often first treated medically with iron supplements. Do you have heavy periods? Change pads more frequently than every 3 hours? Are your migraines worse with your menstrual? ...Read moreSee 1 more doctor answer
Probably not: Postural tachycardia syndrome is complex overlapping syndrome of unknown causes. Cfs/fm are a part of this array. You and your doc should be able to correct you iron levels, once stable if the pots goes away, that is a 1 to 1 relationship. If when the iron is correct and you still having pots, you need to balance yourself and get a 2nd opinion. Begin a self-care w a wellness program. See my page. ...Read moreSee 1 more doctor answer
Typically not: But the real question is why are you taking them? As a male at your age, they are of no benefit if you eat lots of fruits, vegetables, nuts, beans, seeds, whole grains and wild salmon. Get at least 30 minutes of sun a day as well. Avoid pills whenever possible. As to pigheadedness, get it checked out with physician. ...Read more
Possibly: Oral iron supplements do not cause skin color changes. Iron injections into muscle or skin can result is iron deposits in the skin causing color change locally at the site of injection. If your skin is changing color all over, however, and you are iron deficient, you should be seeing your doctor since some rare skin changes like color change are a distant manifestation rarely of a hidden cancer. ...Read more
A dietary supplement, also known as food supplement or nutritional supplement, is a preparation intended to supplement the diet and provide nutrients, such as vitamins, minerals, fiber, fatty acids, or amino acids, that may be missing or may not be consumed in sufficient quantities in a person's diet. Some countries define dietary supplements as foods, while ...Read more
- Talk to a doctor live online for free
- Can iron supplements cause gas?
- Can iron supplements cause dizziness?
- Can iron supplements cause insomnia?
- Ask a doctor a question free online
- Can iron supplements cause diarrhea in the elderly?
- Can iron supplements cause green stool?
- Can iron supplements cause leg cramps?
- Can wellbutrin cause severe irritability?
- Talk to a pharmacologist online for free